Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Unable to take breakfast after taking insulin. Suggestions?

Hello, My dad is a diabetic patient and taking insullin from past 15 days as he was admitted in the hospital for about 15 days because of urine infection. now after discharge doctor have asked him to take insullin for about 2 weeks pre breakfast, but he is not able to have and getting puke as soon as he have something.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your father is diabetic and recently recovered from Urinary tract Infection,as he was hospitalized, I presume antibiotics were given through injection,but if he is taking insulin he needs to eat and if he is vomiting there may be some cause for it like if there are any drugs which have caused drug induced Gastritis.
If he is not tolerating orally please contact treating physician to give treatment for it like Antacids,PPI like Omeprazole and if required anti emetic like Domperidone or Ondansetron may be required.
Other thing is if his blood sugar is high and there are some renal of liver issues.
Please take very good care of him
Good Luck.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor